Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2014, Number 10, Pages 13–18 (Mi ivm8936)  

This article is cited in 2 scientific papers (total in 2 papers)

On almost contact metric hypersurfaces with type number 1 in $6$-dimensional Kählerian submanifolds of Cayley algebra

M. B. Banaru

Chair of Mathematics and Information Science, Smolensk State University, 4 Przheval'skii str., Smolensk, 214000 Russia

Abstract: We prove that for an almost contact metric hypersurface of a six-dimensional Kählerian submanifold of Cayley algebra the condition for the type number to be equal to 0 or 1 is not only necessary but sufficient for this almost contact metric structure to be cosymplectic.

Keywords: almost contact metric structure, cosymplectic structure, type number, hypersurface, six-dimensional Kählerian submanifold of Cayley algebra.

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2014, 58:10, 10–14

UDC: 514.764
Received: 21.03.2013

Citation: M. B. Banaru, “On almost contact metric hypersurfaces with type number 1 in $6$-dimensional Kählerian submanifolds of Cayley algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 10, 13–18; Russian Math. (Iz. VUZ), 58:10 (2014), 10–14

Citation in format AMSBIB
\Bibitem{Ban14}
\by M.~B.~Banaru
\paper On almost contact metric hypersurfaces with type number~1 in $6$-dimensional K\"ahlerian submanifolds of Cayley algebra
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2014
\issue 10
\pages 13--18
\mathnet{http://mi.mathnet.ru/ivm8936}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2014
\vol 58
\issue 10
\pages 10--14
\crossref{https://doi.org/10.3103/S1066369X14100028}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906861881}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8936
  • http://mi.mathnet.ru/eng/ivm/y2014/i10/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Banaru, “On almost contact metric hypersurfaces with type number $1$ or $0$ in $6$-dimensional Hermitian submanifolds of the Cayley algebra”, Siberian Math. J., 58:4 (2017), 559–563  mathnet  crossref  crossref  isi  elib  elib
    2. M. B. Banaru, “O shestimernoi sfere s priblizhenno kelerovoi strukturoi”, Geometriya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 146, VINITI RAN, M., 2018, 3–16  mathnet  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:366
    Full text:22
    References:22
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021